# SDR C2XA09RI216

- Difficulty date: December 12, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 25,832 hours, 19,270 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2760 - YUL - FLIGHT CREW REPORTED BURNING ODOR WHEN PACK NR 1 SELECTED.  EWR MX FOUND APU OIL OVER SERVICED.  MX DRAINED EXCESSIVE OIL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
